# SDR HEEA073406

- Difficulty date: June 11, 2001
- Submitted: June 18, 2001
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- Aircraft time: 4,857 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Rod End
- Part number: 406310404101
- Condition: Worn
- Location: Main Rotor
- Part time: 4,857 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR ROD END HAS WORN BEARINGS.
